# SDR DXTA2019062002541

- Difficulty date: June 20, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N314QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500158
- Aircraft time: 5,024 hours, 3,914 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Module
- Part number: 11336405
- Part serial: 293
- Condition: Burned
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX EVENT FOUND COMPRESSOR DRIVE MODULE POWER TERMINAL AND ASSOCIATED CONNECTOR HEAT DAMAGED // SIGNOFF // REMOVED AND REPLACED COMPRESSOR DRIVE MODULE, PALLET IAW AMM 21-52-00 OPS CHECKED AND LEAK CHECKED GOOD. REMOVED AND REPLACED RECEIVER DRYER IAW MM CH 21-52-07 PN# 1134275-12 NSN CRIMPED B+ TERMINAL TO WIRE GOING TO THE COMPRESSOR DRIVE MODULE IN REF AMM 20-13-61 NO OTHER DEFECTS NOTED. REMOVED AND REPLACED CONNECTOR P1071 IAW WMM 21-52-50.
